# SDR FDEA200812175194

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 395-436
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EQUIPMENT CENTER, ZONE 119, STA 420, S23L HAS CORROSION.  REMOVED AND FABRICATED NEW STRINGER SECTION ON MAE TRAVELER NR T8/759394, DRILLED, TREATED, PRIMED AND INSTALLED NEW STRINGER SECTION ON S23L BETWEEN STA 395 TO 436 IAW SRM 51-40-02, SRM 53-00-03, FIG 101, DETAIL 2.  THIS IS A MAJOR REPAIR NR 2 AND CATEGORY "A".
